# SDR UIEA2011091000492

- Difficulty date: September 10, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 32,384 hours, 4,879 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Unserviceable
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

RECIRCULATION FAN LWR-RT STATUS MESSAGE COMBINED WITH FUMES THROUGHOUT ENTIRE AIRPLANE. PULLED RECIRCULATION FAN CB  FOUND RT RECIRCULATION FAN  UNSERVICEABLE.
